# SDR FDEA201107092624

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,260 hours, 12,448 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Computer
- Part number: 4059060901
- Part serial: 90100252
- Condition: Failed
- Location: Instuments
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF F/O AND STBY FLT INSTRUMENTS WERE ERRATIC.   FOUND BOTH FCC'S AND ALL 3 IRU'S WITH NUMEROUS FAULTS ON NR2 ADC, REPLACED NR2 ADC IAW AMM 34-16-01-4 CK'S GOOD.  WHILE INSPECTING PITOT PROBES  FOUND DEBRIS IN THE F/O'S PROBE AND SOME IN THE STANBY PROBE.  REPLACED ALL 3 PITOT PROBES AS A  PRECAUTION IAW AMM 34-11-01-2, AND PERFORMED A PITOT STATIC SYS LEAK CK ON ALL 3 SYS (CAPT, F/O, AND STANDBY) IAW AMM 34-11-00-2.
